A Characterization of the Expontential Distribution
Μαθηματική Επιθεώρηση, Tome 14 (1979), pp. 172-175 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1979_14_a17,
     author = {A. C. Dallas},
     title = {A {Characterization} of the {Expontential} {Distribution}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {172--175},
     year = {1979},
     volume = {14},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1979_14_a17/}
}
TY  - JOUR
AU  - A. C. Dallas
TI  - A Characterization of the Expontential Distribution
JO  - Μαθηματική Επιθεώρηση
PY  - 1979
SP  - 172
EP  - 175
VL  - 14
UR  - http://geodesic.mathdoc.fr/item/MR_1979_14_a17/
LA  - gr
ID  - MR_1979_14_a17
ER  - 
%0 Journal Article
%A A. C. Dallas
%T A Characterization of the Expontential Distribution
%J Μαθηματική Επιθεώρηση
%D 1979
%P 172-175
%V 14
%U http://geodesic.mathdoc.fr/item/MR_1979_14_a17/
%G gr
%F MR_1979_14_a17
A. C. Dallas. A Characterization of the Expontential Distribution. Μαθηματική Επιθεώρηση, Tome 14 (1979), pp. 172-175. http://geodesic.mathdoc.fr/item/MR_1979_14_a17/